# SDR AALA20001739

- Difficulty date: October 22, 2000
- Submitted: December 7, 2000
- Operation: Air carrier
- Aircraft: N385AM
- Make and model: Boeing 767323
- Aircraft serial: 27059
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT SEAT LIGHT AT 38A AND B INOPERATIVE.  REPAIRED EMERGENCY EXIT LIGHT CONNECTOR AT SEAT 38A AND B.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
